# SDR UPS00432864

- Difficulty date: April 20, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON UPPER SURFACE OF CENTER WING AT BS 1100 RBL 106.  NEW SECTION OF CHORD AND REPAIR ANGLES FABRICATED AND FITTED PER Q/NOTE 6/00.
